# SDR 2003UALA00688

- Difficulty date: September 12, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 48,362 hours, 7,962 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, SURGE.  ENGINE SURGE IN FLIGHT AT TOP OF DECENT. EPR BELOW 1.25. ENGINE REMOVED TO PERFORM SURGE CHECKS AND TEST-21. PERFORMED EXTERNAL CHECKS AND FOUND NO DISCREPANCIES.
